MathSciNet Relay Station
MathSciNet bibliographic data
MR861345 44A15 (33A30 35Q20)
Wyss, Walter The fractional diffusion equation. J. Math. Phys. 27 (1986), no. 11, 2782–2785.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement